# SDR DALA2023011100213

- Difficulty date: January 9, 2023
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 56,950 hours, 23,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 3R EXIT SLIDE LIGHT INOP. CORRECTIVE ACTION: CHECKED OPERATION OF SLIDE LIGHT. IAW B757 AMM 25-66-11. CKS GOOD. (9812397)
